Alert archive / Nebraska / Flash Flood Warnings in 2016
Flash Flood Warning 44, NWS Omaha, NE
NWS Omaha, NE issued this flash flood warning at Sep 15, 2016, 10:09 PM CDT for 5 counties in Nebraska; Monona County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2016, 10:09 PM CDT (03:09 UTC)
- Expired
- Sep 16, 2016, 4:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Flood severity
- None
Counties Monona County, IA, Burt County, NE, Colfax County, NE, Cuming County, NE, Stanton County, NE, Thurston County, NE
The radar
The Omaha radar (KOAX), 71 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 16, 12:00 AM CDT | HEAVY RAIN 5.02 | 2 Wnw West Point, NE | NEBRASKA MESONET AT WEST POINT. RAINFALL TOTAL FOR CALENDAR DAY SEPT 15. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 3.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2247 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1154 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 17.1
The text
As transmitted.
325
WGUS53 KOAX 160309
FFWOAX
IAC133-NEC021-037-039-167-173-160915-
/O.NEW.KOAX.FF.W.0044.160916T0309Z-160916T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1009 PM CDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MONONA COUNTY IN WEST CENTRAL IOWA...
SOUTHEASTERN STANTON COUNTY IN NORTHEASTERN NEBRASKA...
CUMING COUNTY IN NORTHEASTERN NEBRASKA...
NORTHERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
SOUTHEASTERN THURSTON COUNTY IN NORTHEASTERN NEBRASKA...
NORTH CENTRAL COLFAX COUNTY IN NORTHEASTERN NEBRASKA...
* UNTIL 415 AM CDT FRIDAY.
* AT 1008 PM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED HEAVY
RAIN ACROSS THE WARNED AREA. 5 TO 8 INCHES OF RAIN HAVE FALLEN.
FLASH FLOODING IS ALREADY OCCURRING.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST POINT...WISNER...LYONS...BEEMER...CLARKSON...HOWELLS...
BANCROFT...DECATUR...OAKLAND...ROSALIE...
THE HIGHWAY 15 AND 32 JUNCTION...10 MILES WEST OF WEST POINT...
LEWIS AND CLARK STATE PARK AND THE HIGHWAY 9 AND 51 JUNCTION.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 99 AND 120.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 153.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 139 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4209 9661 4206 9638 4207 9617 4191 9610
4177 9647 4180 9666 4178 9686 4169 9706
4179 9723 4189 9722 4200 9706
$$
KG2 follow-up statements
361
WGUS73 KOAX 160400
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1100 PM CDT THU SEP 15 2016
IAC133-NEC021-037-039-167-173-160915-
/O.CON.KOAX.FF.W.0044.000000T0000Z-160916T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONONA IA-STANTON NE-CUMING NE-BURT NE-THURSTON NE-COLFAX NE-
1100 PM CDT THU SEP 15 2016
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 AM CDT FOR
SOUTHWESTERN MONONA...SOUTHEASTERN STANTON...CUMING...NORTHERN
BURT...SOUTHEASTERN THURSTON AND NORTH CENTRAL COLFAX COUNTIES...
AT 1057 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING
CLOSING HIGHWAY 32 EAST OF HIGHWAY 15. 5 TO 8 INCHES OF RAIN HAVE
FALLEN. FLASH FLOODING IS ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WEST POINT...WISNER...LYONS...BEEMER...CLARKSON...HOWELLS...
BANCROFT...DECATUR...OAKLAND...ROSALIE...
THE HIGHWAY 15 AND 32 JUNCTION...10 MILES WEST OF WEST POINT...
LEWIS AND CLARK STATE PARK AND THE HIGHWAY 9 AND 51 JUNCTION.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS 99 AND 120.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 141 AND 153.
HIGHWAY 77 IN NEBRASKA BETWEEN MILEMARKERS 139 AND 157.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 4209 9661 4206 9638 4207 9617 4191 9610
4177 9647 4180 9666 4178 9686 4169 9706
4179 9723 4189 9722 4200 9706
$$
KG359
WGUS73 KOAX 160920
FFSOAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
420 AM CDT FRI SEP 16 2016
IAC133-NEC021-037-039-167-173-160930-
/O.EXP.KOAX.FF.W.0044.000000T0000Z-160916T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONONA IA-STANTON NE-CUMING NE-BURT NE-THURSTON NE-COLFAX NE-
420 AM CDT FRI SEP 16 2016
...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MONONA...SOUTHEASTERN
STANTON...CUMING...NORTHERN BURT...SOUTHEASTERN THURSTON AND NORTH
CENTRAL COLFAX COUNTIES HAS EXPIRED...
THE HEAVY RAIN THAT FELL THURSDAY EVENING AND EARLY FRIDAY MORNING
AND PROMPTED THE FLASH FLOOD WARNING HAS ENDED...AND FLOOD WATERS
HAVE RECEDED. FLOODING IS NO LONGER EXPECTED TO POSE A THREAT.
PLEASE CONTINUE TO HEED ANY REMAINING ROAD CLOSURES.
LAT...LON 4209 9661 4206 9638 4207 9617 4191 9610
4177 9647 4180 9666 4178 9686 4169 9706
4179 9723 4189 9722 4200 9706
$$
DERGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Sep 15, 7:51 PM CDT, 2 hours 18 minutes earlier.
Area forecast discussion, Sep 15, 7:51 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Omaha/Valley NE
751 PM CDT THU SEP 15 2016
.UPDATE...
Issued at 742 PM CDT THU SEP 15 2016
Very compact area of thunderstorms continues across northeast NE
and west central IA this evening. This cluster is being fed by
continued warm moist advection on the nose of low level jet. The
00z KOAX sounding yielded 1.83" of precipitable water, which is
just shy of the record 2.0 for this date. This cluster was
responsible for several supercells earlier with many reports of
funnel clouds and large hail. Through time, it has transitioned to
heavy rain and wind. The flash flood watch issued earlier captures
this area very well, and 4 flash flood warnings remain in effect.
We are now getting reports of water over streets and low lying
areas in many of the warning polygons, with radar estimating 2.5
to 3 inches over a very wide area. 1 severe warning remains in
effect for both wind and hail. The severe watch that was issued
late in the afternoon was trimmed a bit on the southern edge to
remove the Omaha and Council Bluffs metro areas since it appears
that storms were setting up just north of the area. The original
watch is valid until 9 pm and that appears to be working out, and
will make a final decision if any counties may need an extension
for within the next 45 minutes.
Meanwhile, storms are developing west of the region tonight across
central NE and northwest KS. These storms are expected to continue
to roll eastward overnight, moving into our forecast area as early
as 11 pm in northeast NE, then spreading eastward into other areas
through the night. These storms will also have a wind and hail
threat, but may also be fighting an unfavorable time of day.
&&
.SHORT TERM...(tonight through Sunday)
Issued at 301 PM CDT THU SEP 15 2016
Primary concern tonight is convective development and overall
effects as an upstream trough and cold front move into the region.
Convection has festered most of the morning in northeast NE and
while it was never strong, it was very efficient at generating
rainfall with a report of 4.3 inches in Knox county. Additional
convection has fired in northeast NE this afternoon in response to
the tail end of the first piece of energy moving away from the
region...within an overall very moist environment with PW values
around 150% of normal this morning.
20z objective surface analysis indicated the cold front was well
west of the forecast area, however a subtle warm front had pushed
through the mid Missouri valley with temps now in the lower 80s
across much of the area. Most recent HRRR model continues to
suggest strong and possibly severe storm development in northeast
NE into northwest IA...which may become more west/east oriented
resulting in training of cells through the evening north of the
Platte River. Am concerned that given environmental moisture which
is 1-2 standard deviations above normal, warm cloud depths, high
moisture transport on a continued low level jet, this is an area
that could be primed for flash flooding given 300-500% above
normal rainfall in the last 7 days. Thus will issue a flash flood
watch for a few counties north of the Platte River tonight.
Elsewhere, while heavy rain will be possible with storms as the
upper low pushes in from the west, enough of a cold pool may
develop to help keep storms progressive.
Regarding severe potential tonight, environmental shear of 30-40
knots combined with mixed CAPE of 2000-2500 J/Kg should be
sufficient for rotating storms with wind and hail potential in the
stronger storms, but given decent low level turning near the warm
frontal boundary there will also be a small tornado threat that
we'll have to monitor. Will have fairly high pops 60-80% across
the forecast area tonight, with timing initially in northeast NE,
then spreading east southeast into the remainder of the forecast
area by late evening and overnight.
Storm chances linger in southeast NE on Friday, but should push
east of the forecast area Friday evening.
Dry and mild weather persists Saturday. Models hint at a weak wave
quickly moving across the Plains Saturday night so have added a
slight chance of rain for some areas. Wave should be east of the
area by Sunday with dry weather expected.
.LONG TERM...(Sunday night through Thursday)
Issued at 301 PM CDT THU SEP 15 2016
Dry weather early in the period, with rain chances returning by
Tuesday night through Thursday, although models are not in good
agreement with the GFS more bullish on precip and the ECMWF more
dry.
&&
.AVIATION...(00Z TAFS for KOFK...KLNK and KOMA.)
Issued at 645 PM CDT THU SEP 15 2016
Thunderstorms will be the primary concern tonight. Storms are
already in the vicinity of KOFK, but remain just north of KOMA,
and well away from KLNK. Tried to time storms into and out of the
TAF locations through, but ending by 06-09z, with showers that
linger beyond then. Somewhat low confidence of specific timing,
and will amend forecasts for higher impacts as necessary.
&&
.OAX Watches/Warnings/Advisories...
NE...Flash Flood Watch until 5 AM CDT Friday for NEZ015-032>034-
043>045.
IA...Flash Flood Watch until 5 AM CDT Friday for IAZ043-055-056.
&&
UPDATE...DeWald
SHORT TERM...DeWald
LONG TERM...DeWald
AVIATION...DeWaldHazardous weather outlook, Sep 15, 5:15 PM CDT, 4 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 515 PM CDT THU SEP 15 2016 IAZ079-080-090-091-NEZ011-012-016-017-030-031-042-065>068-078- 088>093-161215- MILLS-MONTGOMERY-FREMONT-PAGE-KNOX-CEDAR-ANTELOPE-PIERCE-BOONE- MADISON-PLATTE-SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 515 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY STRONG AND POSSIBLY SEVERE THUNDERSTORMS WILL BE POSSIBLE TONIGHT AS A COLD FRONT MOVES INTO THE AREAS. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE FOR A RISK SEVERE WEATHER...INCLUDING THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. STORMS LINGER FRIDAY ALONG AND SOUTH OF INTERSTATE 80. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THERE WILL BE MORE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY STILL BE BE NEEDED THIS EVENING. IAZ043-055-056-069-NEZ015-018-032>034-043>045-050>053-161215- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-THURSTON-WAYNE-STANTON- CUMING-BURT-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- 515 PM CDT THU SEP 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA AND NORTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING WITH LARGE HAIL UP TO GOLF BALL SIZE OR LARGER...DAMAGING WINDS...ISOLATED TORNADOES AND FLOODING RAINS. A SEVERE THUNDERSTORM WATCH AND A FLASH FLOOD WATCH ARE BOTH IN EFFECT FOR THE AREA. THUNDERSTORM CHANCES CONTINUE OVERNIGHT AS WELL BUT SHOULD MOVE SOUTHEAST OF THE AREA ON FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH THURSDAY THERE WILL BE MORE CHANCES FOR THUNDERSTORMS TUESDAY NIGHT THROUGH THURSDAY OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS EVENING. DEWALD
In the hours before
Local storm report, Sep 15, 8:45 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
845 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL CLARKSON 41.72N 97.12W
09/15/2016 E0.75 INCH COLFAX NE TRAINED SPOTTER
&&
JBSpecial weather statement, Sep 15, 8:49 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
849 PM CDT THU SEP 15 2016
IAZ043-055-056-160230-
SHELBY IA-HARRISON IA-MONONA IA-
849 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SHELBY...EASTERN HARRISON AND
SOUTHEASTERN MONONA COUNTIES UNTIL 930 PM CDT...
AT 848 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 9 MILES EAST OF PISGAH TO 4 MILES EAST OF
IRWIN. MOVEMENT WAS EAST AT 20 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
HARLAN...LOGAN...EARLING...UTE...IRWIN...PERSIA...DEFIANCE...
MOORHEAD...WOODBINE...DUNLAP...PANAMA...PORTSMOUTH...SOLDIER...
WESTPHALIA...TENNANT...KIRKMAN...SCHABEN PARK...
MANTENO RECREATION AREA...
PRAIRIE ROSE STATE PARK AND WILLOW LAKE RECREATION AREA.
THIS INCLUDES HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 73 AND 89.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
WEST CENTRAL AND SOUTHWESTERN IOWA.
LAT...LON 4157 9582 4202 9593 4205 9567 4186 9567
4186 9510 4160 9510
TIME...MOT...LOC 0148Z 263DEG 17KT 4179 9575 4177 9513
MILLERLocal storm report, Sep 15, 8:53 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM HAIL 2 NE CLARKSON 41.75N 97.09W
09/15/2016 E0.88 INCH STANTON NE TRAINED SPOTTER
&&
JBSpecial weather statement, Sep 15, 9:19 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
919 PM CDT THU SEP 15 2016
NEZ043-044-160245-
DODGE NE-COLFAX NE-
919 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DODGE AND NORTHERN
COLFAX COUNTIES UNTIL 945 PM CDT...
AT 919 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTH OF CLARKSON...OR 18 MILES NORTHEAST OF COLUMBUS...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CLARKSON...HOWELLS AND 9 MILES NORTH OF SCHUYLER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL NEBRASKA.
LAT...LON 4167 9725 4173 9714 4174 9711 4174 9690
4161 9691 4152 9725
TIME...MOT...LOC 0219Z 239DEG 17KT 4164 9711
BOUSTEADSpecial weather statement, Sep 15, 9:31 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
931 PM CDT THU SEP 15 2016
IAZ055-NEZ045-160300-
HARRISON IA-WASHINGTON NE-
931 PM CDT THU SEP 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN HARRISON AND CENTRAL
WASHINGTON COUNTIES UNTIL 1000 PM CDT...
AT 931 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES NORTHWEST OF KENNARD...OR 21 MILES NORTHWEST OF OMAHA...MOVING
NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BLAIR...KENNARD AND HERMAN.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 447 AND 450.
HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 126.
LAT...LON 4155 9609 4146 9623 4151 9636 4168 9627
4168 9613 4166 9610 4164 9610 4162 9612
4161 9612 4158 9608
TIME...MOT...LOC 0231Z 214DEG 22KT 4152 9627
BOUSTEADLocal storm report, Sep 15, 10:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1006 PM CDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM HEAVY RAIN 7 NNW HOWELLS 41.82N 97.06W
09/15/2016 M6.25 INCH STANTON NE TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:47 PM CDT | Flash Flood Warning | OAX | Burt, Thurston | 5 hr |
| Sep 15, 7:57 PM CDT | Flash Flood Warning | OAX | Cuming, Stanton, Thurston, Wayne | 5 hr |
| Sep 15, 8:04 PM CDT | Special Weather Statement | OAX | Cuming, Stanton | 26 min |
| Sep 15, 8:12 PM CDT | Flash Flood Warning | OAX | Colfax, Madison, Platte, Stanton | 8 hr |
| Sep 15, 8:36 PM CDT | Special Weather Statement | OAX | Colfax | 24 min |
| Sep 15, 8:42 PM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Dodge, Stanton | 21 min |
| Sep 15, 8:44 PM CDT | Flash Flood Warning | OAX | Burt, Washington | 5 hr |
| Sep 15, 9:19 PM CDT | Special Weather Statement | OAX | Colfax | 26 min |
| Sep 15, 9:31 PM CDT | Special Weather Statement | OAX | Washington | 29 min |
| Sep 15, 9:39 PM CDT | Flash Flood Warning | OAX | Butler, Colfax, Platte | 6 hr |
| Sep 15, 10:11 PM CDT | Special Weather Statement | OAX | Colfax, Platte | 49 min |
| Sep 15, 10:23 PM CDT | River Flood Warning | OAX | Dodge | 41 hr |
| Sep 15, 10:23 PM CDT | River Flood Warning | OAX | Cuming | 37 hr |
| Sep 15, 10:23 PM CDT | River Flood Warning | OAX | Dodge | 41 hr |
| Sep 15, 10:51 PM CDT | Special Weather Statement | OAX | Butler, Jefferson, Saline, Seward | 39 min |
| Sep 15, 10:52 PM CDT | Flash Flood Warning | OAX | Burt, Washington | 6 hr |
| Sep 15, 11:07 PM CDT | River Flood Warning | OAX | Dodge | 21 hr |
| Sep 15, 11:15 PM CDT | Flash Flood Warning | OAX | Burt, Colfax, Cuming, Dodge | 5 hr |
| Sep 15, 11:19 PM CDT | Special Weather Statement | OAX | Burt, Dodge | 41 min |
| Sep 15, 11:27 PM CDT | Special Weather Statement | OAX | Jefferson, Saline, Seward | 48 min |
| Sep 15, 11:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Saunders | 46 min |
| Sep 16, 12:09 AM CDT | Special Weather Statement | OAX | Gage, Lancaster | 51 min |
| Sep 16, 12:20 AM CDT | Flash Flood Warning | OAX | Burt, Washington | 4 hr |
| Sep 16, 12:36 AM CDT | Special Weather Statement | OAX | Cass, Sarpy | 39 min |
| Sep 16, 12:40 AM CDT | Special Weather Statement | OAX | Johnson, Nemaha, Otoe, Pawnee, Richardson | 50 min |
| Sep 16, 12:51 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 24 min |
| Sep 16, 1:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 30 min |
| Sep 16, 1:25 AM CDT | Flash Flood Warning | OAX | Washington | 3 hr |
| Sep 16, 1:40 AM CDT | Flash Flood Warning | OAX | Burt, Washington | 3 hr |
| Sep 16, 3:24 AM CDT | River Flood Warning | OAX | Dodge | 20 hr |
| Sep 16, 6:52 AM CDT | Areal Flood Advisory | OAX | Burt, Colfax, Cuming, Dodge, Madison, Platte and 4 more | 6 hr |
| Sep 16, 8:38 AM CDT | Areal Flood Warning | OAX | Burt, Colfax, Cuming, Dodge, Platte, Stanton | 9 hr |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Cass | 4 days |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Otoe | 4 days |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Nemaha | 4 days |
| Sep 16, 9:48 AM CDT | River Flood Warning | OAX | Richardson | 4 days |
| Sep 15, 7:16 PM CDT | Severe Thunderstorm Warning | OAX | Harrison, Monona, Shelby | 44 min |
| Sep 15, 8:00 PM CDT | Special Weather Statement | OAX | Harrison | 30 min |
| Sep 15, 8:49 PM CDT | Special Weather Statement | OAX | Harrison, Shelby | 41 min |
| Sep 16, 1:44 AM CDT | Severe Thunderstorm Warning | OAX | Fremont, Mills, Montgomery, Page | 31 min |
| Sep 16, 2:12 AM CDT | Special Weather Statement | OAX | Montgomery, Page | 48 min |
| Sep 16, 8:45 AM CDT | River Flood Warning | OAX | Fremont | 34 hr |
| Sep 16, 8:45 AM CDT | River Flood Warning | OAX | Montgomery | 52 hr |
| Sep 16, 8:45 AM CDT | River Flood Warning | OAX | Fremont | 66 hr |
Nearby
Flash Flood Warnings in Nebraska, 2016Flash Flood Warnings in Iowa, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.